MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ALVIM ACQUA IMPLANT 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ALVIM ACQUA IMPLANT 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.655
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.Moreover, considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description
(b)(4)¿ the dentist reported that 1 month and 3 days after the dental implant was installed in intraoral region 4#, its non- osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented bone type ii, bone graft was placed, immediate implant was performed and immediate load procedure was done.

Brand Name
CM ALVIM ACQUA IMPLANT 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8447650
Report Number3008261720-2019-01253
Device Sequence Number14217151
Product Code DZE
UDI-Device Identifier07899878016670
UDI-Public07899878016670
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/22/2019
Report Date (Section F) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Catalogue Number140.655
Device Lot Number800324815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/25/2019
Device Age15 MO
Event Location Other
Date Report to Manufacturer02/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR